Codral

PE Day & Night Cold & Flu 24 Tablets

105422

$12.39 Members PriceRetail Price $15.49

New Formula Codral Day & Night is ideal for headaches and fever, blocked/runny nose and body aches & pains. Contains 18 Day capsules and 6 Night capsules.

Out of stock

Not a member? Join now and save $3.10

New Formula Codral Day & Night is ideal for headaches and fever, blocked/runny nose and body aches & pains. Contains 18 Day capsules and 6 Night capsules.

    New Formula Codral Day & Night is ideal for headaches and fever, blocked/runny nose and body aches & pains. Contains 18 Day capsules and 6 Night capsules.

    Effective Day & Night time Relief of:

    -Headaches and fever

    -Blocked nose/runny nose

    -Body aches and pains

    The symptoms of cold & flu usually start when you first get a runny nose, followed by watery eyes. Next a stuffy nose and then congestion sets in. And if you’re really unlucky, the sneezing and coughing may start. These symptoms normally last 3-10 days. Use Codral Day & Night new formula for cold and flu.

    Instructions:

    Day : 2 red tablets as necessary Night: 2 orange tablets Maximum of 6 day & 2 night tablets in 24 hours. Adults to stop after 3 days. Children after 48 hours, except on medical advice

    Ingredients:

    Day: Paracetamol 500mg Phenylephrine Hydrochloride 5mg Night: Paracetamol 500mg Phenylephrine Hydrochloride 5mg Chlorpheniramine Maleate 2mg

    Safety:

    Warning: Do not use: – For children below 12 years – If you are hypersensitive to any of the ingredients – If you have taken paracetamol – If you are taking antidepressants – If you have taken antihistamines – If blister foil is broken Phenylephrine may cause sleeplessness in some people. Night medication may cause drowsiness. If affected do not drive a vehicle or operate Machinery.